Translator Disclaimer
Spring 2007 On efficient generation of pull-back of {$T\sb {\Bbb P\sp n}(-1)$}
S. P. Dutta
Illinois J. Math. 51(1): 57-65 (Spring 2007). DOI: 10.1215/ijm/1258735324

Abstract

Let $f: X\to \mathbb P^n$ be a proper map such that dimension of $f(X)\ge 2$. We address the following question: Is $\dim H^o(X,\,f^{\ast}(T_{\mathbb P^n}(-1)) = n + 1$? We provide an affirmative answer under standard mild restrictions on $X$. We also point out that this provides an affirmative answer to a similar question raised via regular alteration of a closed subvariety in a blow-up of a regular local ring at its closed point in the mixed characteristics.

Citation

Download Citation

S. P. Dutta. "On efficient generation of pull-back of {$T\sb {\Bbb P\sp n}(-1)$}." Illinois J. Math. 51 (1) 57 - 65, Spring 2007. https://doi.org/10.1215/ijm/1258735324

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1127.14016
MathSciNet: MR2346186
Digital Object Identifier: 10.1215/ijm/1258735324

Subjects:
Primary: 13H15
Secondary: 14C17, 14F10

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top